MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL NEEDLE ANAESTHESIA CONDUCTION

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL NEEDLE ANAESTHESIA CONDUCTION
Model Number 041151-30A
Medical Device Problem Codes Break (1069); Fracture (1260); Improper or Incorrect Procedure or Method (2017); Patient-Device Incompatibility (2682); Device Handling Problem (3265)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Date of event unknown.Took place in (b)(6) and has been reported to tga.From initial reporter¿s narrative: doctor was unaware needle had broken off, so can't comment on whether occurred on insertion or removal 4 attempts at lp, 3 needles used - 24g x 3 broken-off fragment was found when patient returned as an outpatient to have a fluoroscopic-guided lp 5 days later- it was seen on the scout film.The patient was then admitted through ed and had the 65mm fragment removed by the neurosurgery team 6 days after the initial lp.On the day of discharge from hospital there had been no adverse outcome recorded, aside from surgery (no neurological deficit, no infection) the hospital report is not finalised.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation file is considered as closed.
 
Event or Problem Description
Irn# (b)(4).Date of event still unknown.Took place in (b)(6) and has been reported to tga.From initial reporter¿s narrative: doctor was unaware needle had broken off, so can't comment on whether occurred on insertion or removal 4 attempts at lp, 3 needles used - 24g x 3 broken-off fragment was found when patient returned as an outpatient to have a fluoroscopic-guided lp 5 days later- it was seen on the scout film.The patient was then admitted through ed and had the 65mm fragment removed by the neurosurgery team 6 days after the initial lp.On the day of discharge from hospital there had been no adverse outcome recorded, aside from surgery (no neurological deficit, no infection) the hospital report is not finalised.

Brand Name
SPROTTE
Common Device Name
SPINAL NEEDLE ANAESTHESIA CONDUCTION
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7005450
Report Number9611612-2017-00013
Device Sequence Number1228603
Product Code BSP
UDI-Device Identifier14048223000516
UDI-Public14048223000516
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/08/2022
Device Model Number041151-30A
Device Catalogue Number041151-30A
Device Lot Number1205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2017
Supplement Date Received by Manufacturer10/27/2017
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;